MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006800
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a preventive maintenance, the field service engineer found the brick had low power.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse replaced the high reflective mirror, oc mirror, damaged debris shield, and brick.The fse filled the reservoir with distilled water, purged air from the system, checked the far focus and performed alignment.The laser was then calibrated and passed full functional and electrical safety testing.It is likely that the identified damaged high reflective mirror, oc mirror, debris shield and brick could have affected the device performance leading to the reported clinical observation.Based on the information available, and analysis results, the clinical observation was confirmed, therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23577321
Report Number2124215-2025-83918
Device Sequence Number9577786
Product Code GEX
UDI-Device Identifier07290109140513
UDI-Public(01)07290109140513(11)170206
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006800
Device Catalogue NumberGA-0006800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/07/2026
Date Device Manufactured02/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown